MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 7-12 GH TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 7-12 GH TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the trial broke during surgery.There was no impact or consequences to the patient.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component (annex g) code is mechanical (g04) - provisional top.Visual examination of the returned product found it to exhibit signs of repeated use and is fractured complaint was confirmed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 7-12 GH TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17142496
Report Number0001822565-2023-01585
Device Sequence Number7663227
Product Code MBH
UDI-Device Identifier00889024245037
UDI-Public(01)00889024245037(10)63780506
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527000610
Device Lot Number63780506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale